MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA NEO 7 HF-T QP DF-1 IS4 PROMRI; CRT-D

BIOTRONIK SE & CO. KG INTICA NEO 7 HF-T QP DF-1 IS4 PROMRI; CRT-D
Model Number 429552
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
This device shows unexpected battery behavior several hours after implant.Device remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
It was reported that the device was explanted on (b)(6) 2022.
 
Additional Manufacturer Narrative
It was reported that the device was explanted on (b)(6) 2022 upon receipt, the device interrogation revealed the eri battery status, three charging cycles were documented to the devices memory.The device was subjected to an electrical analysis.The amount of charge taken from the battery was verified.The battery condition was found to be normal and as expected.Afterwards, the current consumption of the icd was measured and found to be elevated, confirming the clinical observation.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a normal and expected sensing and shock delivery.In particular, the specified energy level was reached.In a next step the icd was opened and the inner assembly was inspected.The visual inspection of the inner assembly showed no anomalies.Further electrical investigations revealed that an integrated circuit of the electronic module was damaged, causing an elevated current consumption, draining the battery.The manufacturing process for this device was re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process which may be related to the clinical observation.Particularly the final acceptance test proved the device functions to be as specified.In conclusion, a damaged integrated circuit on the electronic module was identified, that led to an elevated current consumption and thus, to the clinical observation.The manufacturing records document a normal device production.It is therefore assumed that the damage occurred after the device shipment, however the date of occurrence was not determinable.All therapy functions of the icd were available while the device was implanted and in service.

Brand Name
INTICA NEO 7 HF-T QP DF-1 IS4 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15815303
Report Number1028232-2022-05882
Device Sequence Number20183997
Product Code NIK
UDI-Device Identifier04035479156824
UDI-Public(01)04035479156824(17)230430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number429552
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer11/22/2022
03/17/2023
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date11/29/2022
03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexMale